# SDR AALA202305265777

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,165 hours, 30,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY (L1) ENTRY DOOR DIFFICULT TO OPEN IN FLIGHT ONLY. TIGHTENED THRESHOLD SCREWS AS REQUIRED. DOOR OPENS AND CLOSES EASILY.
